advertisement
Question
Posted by: Kay | 2007/06/21

Zelnorm

My doctor prescribed Zelnorm for my IBS. She said to take 1 twice a day, the problem is after taking 1 last night it gave me terrible diarrhea and since I work all day I'm scared of taking it in the morning . Is it ok if I just take 1 at night?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Kay
On March 30,2007 Novartis announced that it is complying with an FDA request to suspend marketing of Zelnorm.
A recent analysis of clinical trial data identified a small imbalance that was statistically significant in the number of cardiovascular ischemic events in patients taking Zelnorm. These events included heart attack, stroke and unstable angina. They occurred primarily in patients who had pre-existing cardiovascular disease and/or cardiovascular risk factors. There is no demonstrated causal relationship between Zelnorm and these events.
Patients who are taking Zelnorm should speak with their doctor about other appropriate treatment options.
Maybe discuss with your doctor if this is really necessary to take?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement